Home

 

Recent Issues

Volume 52

1

2

3

4

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:2 (2011) 135-144

Some Sharp Modified Simpson Type Inequalities

and Applications

Zheng Liu

Institute of Applied Mathematics, School of Science, University of Science and

Technology Liaoning, Anshan, Liaoning, China

 

Abstract. We introduce a new subgroup embedding property in a finite group called SS-semipermutability and investigate the influence of SS-semipermutable subgroups on the structure of finite groups. Our results unify and generalize some earlier results.

2000 Mathematics Subject Classification. 26D15.

Keywords. Sharp inequality; Modified Simpsonís rule; Modified Simpson type inequality; Numerical integration.

Email: lewzheng@vip.tom.com

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society
Published by Springer since January 2013